... and depression along with my svt help does this really lower your heart rate bad .my heart when in svt goes 221 and above ... can my anxiety be causing my svt only had a hand full of bad attacks that actually stopped on there own
Not trusting your Dr is spelling out your anxiety even further. What could anyone online possibly know better than your Dr? Relax and trust the Dr, or at least give him/her the benefit of hearing your fears. Anxiety is made worse when we allow our thoughts and feelings to command us. I suffered from this for many years.
I being in different medications and always as you I being concern of side effects. Medications are not one size fits all, every person is different way may work for someone may not work for others. If you try it and doesn't work for you there's is always other that it may work better. But in general all this mess make your heart rate slow that is their main effect. Although it's hard try not to be so nervous about it because anxiety only makes things worst. also try to keep hydrated it's important. I hope you feel better.
Try to search for support group in Facebook listing to other experience it comforting and makes us feel not so alone.
Your anxiety can cause increased pulse but not svt. You need to take it. Look up svt and see which is worse, a side effect of the drug or svt. I took nadolol for many years for blood pressure. I never hade one bit of a problem with it. Oh and it helps anxiety too. This is your heart we're talking about. You need medicine for it.
- Nadolol Information for Consumers
- Nadolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nadolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2009 • 1 answer
Updated 5 Jan 2015 • 2 answers
Updated 5 Aug 2014 • 2 answers
Updated 26 Oct 2016 • 2 answers
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Updated 27 Oct 2016 • 1 answer